Satisfiability in εL with sets of probabilistic ABoxes!

Marcelo Finger, Renata Wassermann, Fabio G. Cozman

Resultado de la investigación: Contribución a una conferenciaArtículo de conferencia

5 Citas (Scopus)

Resumen

We present εL PA, a probabilistic extension of the lightweight DL εL with a fixed TBox and a set of probabilistic ABoxes, and study the problem of satisfiability in such context.
Idioma originalInglés estadounidense
Páginas477-487
Número de páginas11
EstadoPublicada - 1 dic 2011
Publicado de forma externa
EventoCEUR Workshop Proceedings -
Duración: 1 ene 2016 → …

Conferencia

ConferenciaCEUR Workshop Proceedings
Período1/01/16 → …

Citar esto

Finger, M., Wassermann, R., & Cozman, F. G. (2011). Satisfiability in εL with sets of probabilistic ABoxes!. 477-487. Papel presentado en CEUR Workshop Proceedings, .